Showing the single result
Paracetamol & Caffeine Anhydrous Tablets
FreeProduct Composition & Strength
We supply this product as Film Coated Tablets or Uncoated Tablets. The anhydrous caffeine allows for a harder, more durable tablet suitable for bulk transport.
Active Ingredient Strength (Standard) Strength (Extra Power) Technical Grade Paracetamol IP/BP/USP 500 mg 650 mg Micronized Caffeine Anhydrous IP/BP/USP 30 mg 50 mg / 65 mg Moisture Content < 0.5% Excipients Q.S. Starch / PVP K-30 Binder
